Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can ayurvedic treatment effectively reduce enlarged prostate?

Answered by
Dr.
Dr. Senthilnathan Subramanian

Ayurveda Specialist

Practicing since :2006

Answered : 1002 Questions

default
Posted on Mon, 1 Sep 2014 in Ayurveda
Question: Hi. I am 28 year old male. 5"4" 65kg. Recently I had been diagnosed with enlarged prostate. I have been taking ayurvedic treatment for that. 3 months back when I was playing tennis, I streched my groin area. The doctor did physical exam and told me I have hernia. The pain is not excrutiating. I am confused what to do. Can ayurvedic treatment effectively reduce enlarged prostate. I heard that to do hernia surgery first I need to get my prostate treated.
doctor
Answered by Dr. Senthilnathan Subramanian 30 minutes later
Brief Answer:
can treat the prostate enlargment

Detailed Answer:
Hai,

Thanks for consulting Healthcare magic.

It is uncommon for a men to get prostate enlargement at the age of 28 years.
We need to rule out the cause behind your prostate enlargement.
However,unless if you have any problem in urination like burning sensation while passing urine and urinary incontinence you need treatment and medication for such condition.(i didn't find any symptoms and the size of your prostate from your quote.)

Normally some individual will have prostate will be in large size without any symptoms/disturbance.

Ayurvedic medicine will effectively reduce the symptoms created by the enlarged prostate.

So take medicine if you have any problem that i have mentioned above.

For your hernia kindly get an opinion from two different surgeon.
I didn't find any risk to undergo hernia surgery with prostate enlargement.depends on the prostate size surgeon will decide.


Kindly let me know if you have any further clarification.

Thank you
Stay healthy
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Senthilnathan Subramanian 53 minutes later
Actually I did have burning sensation after urination. I had been ayurvedic medication since 3 days. yhe burning sensation is very minimal now. Again I am not sure if it is caused by enlarged prostate or hernia. I have always had frequent urination. But. Burning after urination is new symptom I m noticing after I got hernia. The doctor who checked my hernia also an ayurvedic doc told me right now its small.
doctor
Answered by Dr. Senthilnathan Subramanian 3 hours later
Brief Answer:
proper examination need

Detailed Answer:
Hai,
Thanks for your reply.

As of now frequent urination depends on the intake of liquid content and climate will also influence.

in prostate enlargement urinary incontinence will be the major issue.that mean you will go for voiding urine and in half away you will return without emptying your bladder.
kindly get clarify on it.
Burning urination is related with your urinary pathway. Hernia is nothing to play any role in urinary tract irritation and burning sensation.burning sensation will be in infection and also in lack of hydration.

Kindly visit a general surgeon to examine your hernia and his condition in terms of grading and further management.
you can continue the medication prescribed by your doctor for prostate enlargement.

Thank you
stay healthy
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Ayurvedic medication

doctor1 MD

my LIVER FUNTION TEST DETAILS ARE GIVEN BELOW
FBS : 96MG

Bilirubin (total) ; 0.8mg

Bilirubin (direct} : 0.2mg

Bilirubin (indirect) : 0.6mg

SGOT : 70U/L

SGPT : 86U/L

Alkaline Phosphatase : 118U/L

Total Protein : 6.8g

Albumin : 3.6g

A/G : 1.1:1

FOR THE LAST 7 TO 8 YEARS I WAS ON MEDICATION FOR CHOLSTEROL AND THE MEDICINES ARE ECOSPRIN 150-MG AND ATOREC -ez. NOW FOR THE PAST 20 DAYS I HAVE STOPPED THE MEDICINE AND I AM ON AYURVEDIC MEDICATION FOR CHOLOSTOROL TREATMENT THE READINGS OF THE TEST ARE GIVEN BELOW:

LIPIT PROFILE
>TOTAL CHOLESTEROL : 211MG

TRIGLYCERIDES : 221MG

HDL-CHOLESTEROL ; 49MG

LDL-CHOLESTEROL : 118MG

VLDL-CHOLESTEROL : 44MG

CHOL/HDL RATION : 4.3

LDL/HDL RATION : 2.4
>Hb : 12.7MG

ESR COUNTS : 28MM

KINDLY ADVISE ME THE MEDICATION FOR REDUCING THE sgpt AND SGOT LEVELS AND ALSO CHOLOSTEROL

doctor1 MD

my friend is having some problem with his intestine. he is 26 years old. doctors say that he has a weak intestine. it pains when he eats some spicy, even a little of it. presently he is on some ayurvedic medicine. what should he do to get his intestine strong.

doctor1 MD

sir i suffing by isb with mucos with blood age 38years weight 54kg used medicine normaxine tab ofloine+orninazole tab anti worm tablets albendazole memendazole and secnidazole. natural x power. and few ayurvedic medicine kutjawleha kutjarist chitrakadivati vilvyadi churan etc.

doctor1 MD

my wife had pcos , and she is on ayurvedic medication . but since last 2.5 months she doesn't have her periods. but she has contineous pain in left overy. though last time doc told her that now pcos has been cured as the no. of cyst is less than...

doctor1 MD

Hi, Can anyone give me an detail overview of how stem cells powder and bio can syrup works. Thanks

doctor1 MD

I've a very old (more than 5 yrs) fistula/ non bleeding piles problem, it was almost gone when after taking several remedial steps I started taking Ayurvedic capsules (called Piles stop - from Herbogenetic Life sciences company), but some days back it re-started all of a sudden (may be some fooding/ metabolic prolem I guessed). It is now getting very pain full for me- getting afflicted from deep inside the anus, specially after sitted for a longer time or after Biking; it was gone earlier, never experience this type of pain so far, Please show me the way to be
releaved.

doctor1 MD

Hello Doctor, This is a question for Dr.S.Senthilnathan. One month back I had asked a query about my diabetes as I wanted to move away from allopathic medication to Homeopathic or Ayurvedic treatments. The fasting sugar was 143 and PP was 273. You...